# SDR SWAA2021060908722

- Difficulty date: August 13, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER HAS CHAFF DAMAGE BS657 TO BS668 RBL 28 / REMOVED AND REPLACED FAIRING FORMER B.S. 657-668 RBL 28 PER SRM 51-40-05-0G-0 SRM 51-40-02-0G-0 AND IPC 53-42-00-91B
